# SDR SWIA201129095

- Difficulty date: December 21, 2011
- Submitted: January 5, 2012
- Operation: Air carrier
- Aircraft: N566SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120341
- Aircraft time: 28,378 hours, 40,137 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Condition: Malfunctioned
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT BRAKE LOCKED UP DURING TAXI.  (FLT 6352)  REPLACE INBOARD BRAKE CONTROL VALVE. P/N: 39-651-2 S/N OFF: 506
